# SDR QXEA2018120300446

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,721 hours, 29,593 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 8209026
- Part serial: 2006100890
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 27,044 hours, 28,825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED < 40 KTS FOR #1 BLEED HOT CAUTION. REMOVED FROM SERVICE. FOUND FAULT IN CDS L NAPSOV,PACK FCV. CLEAR FAULT. GROUND RUN #1 & #2 ENG. NO AIR FLOW IN CABIN.FAULT RETURNED IN CDS. REMOVED AND REPLACED #1 NACELLE SHUTOFF VALVE REF AMM TASK 36-11-19-000-801,36-11-19-400-801. NO HELP. REMOVED AND REPLACED PACK FLOW CONTROL AND SHUTTOFF VALVE REF AMM 21-52-01-000-801,21-52-01-400-801. OP'S TEST GOOD. C/W OP'S TEST OF BLEED AIR SYSTEM REF AMM TASK 36-11-00-710-802. OP'S TEST GOOD. #1 BLEED HOT CAUTION DID NOT RETURN. RETURNED TO SERVICE.
